# SDR ASMF201306005

- Difficulty date: June 12, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 30,533 hours, 16,092 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P6583
- Condition: Damaged
- Part time: 22,669 hours, 20,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED SMOKE AND STRONG NOISE WAS HEARD IN THE APU.  MX PERSONNEL PERFORMED REVISION DETECTING INTERNAL DAMAGES IN THE APU; SO THE REPORT WAS DEFERRED IAW MEL 49-1 CAT C.  MX PERSONNEL REPLACED THE APU IAW AMM 49-11-00, TESTED CORRECT.
